# SDR 39LA2013072400164

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N606AR
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 19,582 hours, 27,984 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 21213202
- Condition: Corroded
- Location: Zone 600
- Part time: 19,582 hours, 27,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER WING RT OTBD FLAP BRACKET, INBD AND OTBD SKIN CORRODED BEYOND LIMITS. REPLACED WITH NEW SKINS PN'S 212-13202-05-1 AND 212-13202-05-2.  REPAIR PREFORMED IAW EO2012032-309 AND EO2021032-424, AND DWG NR 2012032-2032.
